# SDR DALA2023040502665

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,086 hours, 25,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 UPON COMPLETION OF THE ULTRASONIC LOW FREQUENCY BOND TEST AT THE NO 2 LEADING EDGE SLAT TRAILING EDGE WEDGE FOUND 2 EA AREAS OF DISBOND AT THE UPPER OB SURFACE. CORRECTIVE ACTION: REPAIR NO.2 LE SLAT TE WEDGE #2 EACH DISBONDS UPPER OB SKIN IAW B757 SRM 51-70-10-2R. (2703796)
